# SDR 2003UALA00559

- Difficulty date: July 15, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 44,521 hours, 7,187 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM TOP CAP GOUGED AT BS 340, RBL 28 TO RBL 30.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FLOORBEAM T-CAP WITH SPLICE SECTION, ANGLES AND FILLERS.
